# SDR LR7A2023060503290

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 56,078 hours, 34,354 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6050
- Condition: Cracked
- Location: Rh Aft Upr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB5701, FOUND FS825 RING SEGMENT CRACKED AT RBL24, WL284 . / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-50-07.    NR# 1000952613.
